Top 10 Cetirizine Hydrochloride 10mg Capsules – Allergy Medicine

Top 10 Cetirizine Hydrochloride 10mg Capsules – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

25 Count, Cetirizine Hydrochloride Capsules 10 mg, GOODSENSE All Day Allergy Relief

#ad
Good Sense #ad - All day allergy relief: these allergy pills are original prescription strength and provide all day relief of allergy symptoms. Goodsense all day allergy relief contains cetirizine hydrochloride 10 mg, an antihistamine which can help.

Each liquid gel contains 10 mg of cetirizine hydrochloride, an antihistamine. Active ingredient: goodsense all day allergy relief contains cetirizine hydrochloride 10 mg, an antihistamine, which compares to the active ingredient in Zyrtec Liquid Gels. Indoor and outdoor allergy relief: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

Allergy causes: exposure to the same allergen twice can cause antibodies to release a number of immune system chemicals, such as histamine. 24 hour allergy relief: This allergy medicine provides 24 hours of relief from allergy symptoms.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height3.25 Inches
Length1.69 Inches
Width1.63 Inches
Part NumberVIIMI

2. Amazon Basic Care

#ad

Amazon Basic Care All Day Allergy Relief, Cetirizine Hydrochloride Capsules 10 mg, 40 Count

#ad
Amazon Basic Care #ad - Amazon basic care all day Allergy Relief contains cetirizine hydrochloride 10 mg, an antihistamine which can help. 24 hour allergy relief: This allergy medicine provides 24 hours of relief from allergy symptoms.

Liquid-filled capsules. Each liquid gel* contain 10 mg of cetirizine hydrochloride, an antihistamine. Active ingredient: amazon basic care all day Allergy Relief contains cetirizine hydrochloride 10 mg, an antihistamine, which compares to the active ingredient in Zyrtec Liquid Gels. All day allergy relief: these allergy pills are original prescription strength and provide all day relief of allergy symptoms.

Allergy causes: exposure to the same allergen twice can cause antibodies to release a number of immune system chemicals, such as histamine. Indoor & outdoor allergy relief: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height3.25 Inches
Length1.69 Inches
Weight0.09 Pounds
Width1.63 Inches

3. A+Health

#ad

65 Count, Antihistamine for 24 Hour Allergy Relief, A+Health Cetirizine Hcl 10 Mg Softgels, Made in USA

#ad
A+Health #ad - Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing, and our A+ Health Cetirizine HCl Softgels are original prescription strength.

Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms around the clock no matter where you go with A+ Health Cetirizine HCl 10 Mg Softgels. Proudly made in the usa with ingredients for temporary relief from common allergy symptoms at a great value; Contains 65 softgels. Provides 24 hour relief from the symptoms of common indoor and outdoor allergies such as sneezing, runny nose, itchy and watery eyes, and itchy throat or nose. Contains active ingredient Cetirizine 10mg prescription strength antihistamine for indoor and outdoor allergies—compare to the active ingredient in Zyrtec.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height1.81 Inches
Length3.37 Inches
Weight0.08 Pounds
Width1.81 Inches
Part NumberCET65
ModelCET65

4. Berkley & Jensen

#ad

Berkley & Jense 10mg Cetirizine Hydrochloride Antihistamine Tablets, 365 Count

#ad
Berkley & Jensen #ad - Relief of sneezing, runny nose, itchy, watery eyes and more. Compare to active ingredients in Zyrtec. Allergy Relief. 365ct club Size Bottle.
BrandBerkley & Jensen #ad
Manufacturerberkley & jensen #ad
Part Number70786590

5. ValuMeds

#ad

Dry, Hay Fever, Itchy Eyes, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Allergies | Cetirizine HCl 10mg Caplets

#ad
ValuMeds #ad - Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, watery eyes, sneezing, a scratchy nose and throat, itchy, and other allergy symptoms.

Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
BrandValuMeds #ad
ManufacturerGranules #ad
Part Numbershoepads6

6. Rising

#ad

Rising Pharma, Antihistamine Seasonal Allergy Tablets, Cetirizine HCL 10 mg, 500 tablets

#ad
Rising #ad - Directions: a 10 mg tablet should only be taken once every 24 hours. Can help improve symptoms such as, itchy/watery eyes, sneezing, runny nose, and itching of the nose or throat.

5 mg tablet is more suitable for less severe symptoms. Compare to: you can compare the allergy medicine with the active ingredient of Zyrtec as they both have the active ingredient as cetirizine which has been approved for use in adults and children 6 years and older. Specific allergy: rising pharma cetirizine tablets can be used to treat symptoms of INDOOR allergies as well as OUTDOOR Allergies. Allergy medicine: a 24 hour allergy relief tablets for powerful relief to indoor and outdoor allergy symptoms typically used to treat discomfort brought on by hay fever or other upper respiratory allergies.
BrandRising #ad
ManufacturerPack #ad
Part NumberZiiopq

7. Amazon Basic Care

#ad

Amazon Basic Care Maximum Strength Famotidine Tablets, 200 Count, White

#ad
Amazon Basic Care #ad - Use for adults and children 12 years and over. This product is gluten free. Packaging May Vary. Use for adults & children 12 years and over. Prevents heartburn: taken 10 to 60 minutes ahead of time, Amazon Basic Care Famotidine Tablets 20 mg prevents heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages.

Relieves heartburn: amazon basic Care Maximum Strength Famotidine Tablets 20 mg help to relieve heartburn due to acid indigestion and sour stomach. Just one tablet prevents and relieves heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages.

Active ingredient: this product contains 20 mg of famotidine, an acid reducer for heartburn relief, which compares to the active ingredient in Maximum Strength Pepcid AC. Lasts up to 12 hours. Heartburn medicine: the active ingredient in amazon basic care Famotidine Tablets 20 mg is an H2-blocker, which works as an acid reducer to help relieve heartburn. This heartburn medicine lasts up to 12 hours.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.78 Inches
Length1.78 Inches
Weight0.16 Pounds
Width3.44 Inches

8. Quality Choice

#ad

Quality Choice Cetirizine, 10mg Capsules, 24-Hour Allergy Relief, 25ct

#ad
Quality Choice #ad - Indoor and Outdoor Allergy Rellief. 25 softgels. 24 hour Relief. Compare to the active ingredient in Zyrtec. Cetirizine HCL Antihistamine.
BrandQuality Choice #ad
ManufacturerC.D.M.A., Inc #ad
Part NumberQC99655

9. Allegra

#ad

180 mg, 24-Hour Allergy Relief, 70 Count, Allegra Adult Non-Drowsy Antihistamine Tablets

#ad
Allegra #ad - Fast-acting: allegra 24-hour allergy starts working in one hour for fast relief from sneezing, itchy and watery eyes, runny nose, and itchy nose or throat. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. Includes: one 1 70-count bottle of Allegra Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Indoor & outdoor allergies: Use Allegra tablets for indoor and outdoor allergies, including seasonal allergies and pet allergies.
BrandAllegra #ad
ManufacturerAllegra #ad
Height3.5 Inches
Length1.97 Inches
Weight0.15 Pounds
Width4 Inches
Part NumberAA70T
ModelAA70T

10. Generic

#ad

Allergy Relief | Cetirizine Hcl 10 mg | 500 Count Tablets

#ad
Generic #ad - Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. By sda labs. 10mg original prescription Strength 500 COUNT.
BrandGeneric #ad
ManufacturerSDA LABS #ad